Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON SOME DISCRETE METRICS

CRISTIAN CALUDE and ELENA CALUDE
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 27 (75), No. 3 (1983), pp. 213-216
Stable URL: http://www.jstor.org/stable/43759535
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON SOME DISCRETE METRICS
Preview not available

Abstract

We construct a discrete metric which generalizes Fréchet-Nikodym-Aronszajn finite metric [3], [4], Sgarro m-valued metric, and Sgarro fuzzy metric [5. These metricw are useful in measureng the distance between objects which has a finite set of features ; for a full treatment of the problem see [1]. As Fréchet-Nicodym-Aronszajn we use the symmetric difference as a tool for the construction of the metric. However, our proofs seem to be more simpler than Sgarro's proofs.

Page Thumbnails

  • Thumbnail: Page 
[213]
    [213]
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216